MAUDE Adverse Event Report: RESPIRONICS, INC WHISPER SWIVEL; WHISPER SWIVELL

RESPIRONICS, INC WHISPER SWIVEL; WHISPER SWIVELL
Model Number 332113
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a whisper swivel disconnected from the ventilator circuit during use.There was no harm or injury reported.The whisper swivel has not yet been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported a whisper swivel disconnected from the ventilator circuit during use.The actual whisper swivel used was not returned.Brand new whisper swivels were returned for evaluation.The hme (heat and moisture exchanger) used by the customer was not available to be tested with the whisper swivel.The whisper swivel was tested with a covidian dar hme.The manufacturer could not confirm the complaint and could not determine a root cause for the complaint.

Brand Name
WHISPER SWIVEL
Common Device Name
WHISPER SWIVELL
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13598018
Report Number2518422-2022-07233
Device Sequence Number12224370
Product Code BZD
UDI-Device Identifier00606959015166
UDI-Public00606959015166
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K962203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number332113
Device Catalogue Number332113
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown